Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 75, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 10, 2023, 7:01 PM EDT for Orange County, Osceola County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2023, 7:01 PM EDT (23:01 UTC)
- Expired
- Jun 10, 2023, 7:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 72 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
021
WUUS52 KMLB 102301
SVRMLB
FLC095-097-102330-
/O.NEW.KMLB.SV.W.0075.230610T2301Z-230610T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
701 PM EDT Sat Jun 10 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
South central Orange County in east central Florida...
North central Osceola County in east central Florida...
* Until 730 PM EDT.
* At 700 PM EDT, a severe thunderstorm was located over Orlando
International Airport, moving east at 10 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Orlando, Kissimmee, Orlando International Airport, Azalea Park and
Conway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2824 8140 2842 8141 2856 8129 2837 8116
TIME...MOT...LOC 2300Z 254DEG 10KT 2843 8131
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kelly1 follow-up statement
234
WWUS52 KMLB 102328
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
728 PM EDT Sat Jun 10 2023
FLC095-097-102338-
/O.EXP.KMLB.SV.W.0075.000000T0000Z-230610T2330Z/
Orange FL-Osceola FL-
728 PM EDT Sat Jun 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES WILL EXPIRE AT 730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2824 8140 2842 8141 2856 8129 2837 8116
TIME...MOT...LOC 2328Z 254DEG 10KT 2845 8123
$$
KellyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:37 PM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 10, 2:37 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 237 PM EDT Sat Jun 10 2023 ...New DISCUSSION, MARINE, AVIATION... .DISCUSSION... Issued at 237 PM EDT Sat Jun 10 2023 Through Tonight... It's a typical hot, muggy Florida afternoon. A few storms are now developing across Lake and Volusia Counties - the beginning of today's round of convection. There are some changes to the pattern from the last couple days. ACARS sounding interrogation into Orlando Int'l revealed very light mean SW flow in the lowest kilometer (under 10 kt). Indeed, the Atlantic breeze has already begun to make its inland push, now just west of I-95. It appears likely a collision of both sea breezes should occur pretty much down the middle of the peninsula. HREF members maintain that development of a few showers/lightning storms will continue over the next couple hours along and west of I-95 before the focus shifts mainly over the interior. Mid-level T's and PW's are fairly close to yesterday, but bulk shear values are extremely weak. However, MLCAPE values will increase to locally 2000 J/kg in the vicinity of the sea breeze collision. Thus, a few stronger storms with outflow wind gusts 40-50 mph, small hail, torrential rainfall, and frequent lightning can be anticipated. A couple storms may drift toward the Space/Treasure Coasts this evening, but all activity should end before midnight. Clearing with seasonable lower 70s by dawn. Sunday... SW mean boundary layer flow picks up to around 10-15 KT tomorrow, which will hold the Atlantic breeze a little closer to I-95. A subtle shortwave will approach the state by the early evening. 0-3km mixing ratios of 10-12 g/kg are near or just above seasonable norms, certainly sufficient for convection. However, subtle warming at H7 will hamper mid-level lapse rates, cutting into buoyancy a bit. Nonetheless, expect scattered (40-60%) coverage of storms in the afternoon and early evening, with the highest chances concentrated from the Greater Orlando - Cape Canaveral area and points northward. Prior to any storms, southwesterly winds will begin to crank up the temps a bit: highs should touch the low 90s for all but the barrier islands. Monday through Saturday... The bottom line before we get going here, get ready for a lot of dry time (and a lot of heat) this coming week. For much of it, Central & South Florida will reside to the south of an impressive subtropical jet that is sandwiched between a persistent upper low across the Great Lakes and a ridge over the W Gulf. H5 heights will rise to between 588-590 dam through the period. As the ridging tries to strengthen, a punch of drier and warmer air aloft will work in here for several days - squelching instability to some extent. At the surface, a cold front will approach the state on Monday before stalling well to our north. Through the week, strongly negative pressure anomalies will extend from TX to the Ohio Valley, keeping the surface high axis to our south. As disturbances pass to our north, SW flow will respond across the N half of the district, particularly on Monday and again from Wednesday through Friday. Thus, on most days this period the Atlantic breeze will either remain near the coast or will struggle to develop altogether, especially from Brevard Co. northward. Summing up our rain and storm potential, 20-40% coverage (below normal) is anticipated through at least Thursday or Friday. Tuesday may hold slightly more promise for a few storms to fire up if the SW flow weakens enough to allow the sea breeze to push inland. Along the Treasure Coast, the sea breeze may have more of a chance to spark a few storms each afternoon. As moisture increases and H5 temps drop a bit from Friday into next weekend, our storm chances should come up a bit in all areas. Unfortunately, the same factors that will hold the storm coverage in check will also allow for some of the hottest weather we have seen so far this year. H85 temps will push toward +18C to +20C through the period. From Tuesday through Friday/Saturday, seasonably deep mixing under quite a bit of sunshine will allow afternoon highs in the mid/upper 90s across the interior, and low 90s at the coast. Bias-corrected NBM deterministic guidance is running pretty warm - between the 60th and 80th percentile of its components. Mixed in a touch of MOS guidance to bring readings down just a degree or two, but this is worth monitoring considering the offshore flow. Tack on dew points from the mid 60s to low 70s, and peak heat index values from 100-105 will result each afternoon. && .MARINE... Issued at 237 PM EDT Sat Jun 10 2023 Tonight-Sunday... Buoy 41009 continues the trend of calm seas, reporting waves below 1.5 feet. Favorable boating conditions persist this period, with seas remaining about 1ft near shore and 2ft beyond 20nm. Mariners nearshore and in the Intracoastal should monitor conditions for a storm to develop each afternoon or early evening. Gusty winds and frequent lightning could result from these storms. Monday-Thursday...(previous discussion, modified) Drier air moves into the area next week, as the Atlantic ridge axis builds into South Florida. This will lead to slightly lower rain chances, though scattered showers and storms will remain possible. Southwesterly flow will keep the sea breeze either near the coast or prevent its development altogether. S or SW winds prevail, generally around 10-15kts, though 15-20kt possible offshore on Monday and Wednesday nights. Seas 1-2ft, though up to 3ft will be possible well offshore north of the Cape at times. && .AVIATION... (18Z TAFS) Issued at 237 PM EDT Sat Jun 10 2023 Another day of showers and storms across ECFL, with VCTS starting around 18Z. TEMPOs across interior terminals from 20-23Z. VCTS becoming VCSH along the coast after 21Z, with conditions improving at all terminals after 02Z. Winds becoming E at 7 to 12 knots this afternoon as the ECSB pushes inland, with winds becoming light and variable overnight. Winds pick up tomorrow between 15-17Z out of the S/SW at 5 to 8 knots. Similar weather setup tomorrow, with VCTS starting around 18Z. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 88 71 91 / 20 60 30 20 MCO 73 92 73 93 / 40 60 20 20 MLB 73 90 72 92 / 20 50 30 20 VRB 71 91 72 92 / 20 50 30 30 LEE 72 92 72 92 / 30 60 20 20 SFB 73 92 73 93 / 30 60 20 20 ORL 73 92 75 93 / 40 60 20 20 FPR 72 90 72 91 / 20 50 30 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Heil/Pendergrast/Tollefsen/Fehling
Hazardous weather outlook, Jun 10, 9:29 AM EDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 929 AM EDT Sat Jun 10 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-110130- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 929 AM EDT Sat Jun 10 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Light winds will allow the Atlantic sea breeze to develop and push toward the interior this afternoon. Storm chances over the coastal counties will be highest from early to mid afternoon, then increase across our interior counties from late afternoon through the evening. The greatest chance for storms will be west of a line from Lake George to Sanford to Lake Okeechobee, including Greater Orlando. A few strong storms will be possible, and may produce wind gusts of 40 to 50 mph, small hail, frequent lightning, and torrential downpours. Always move indoors to safety is skies begin to look threatening, or if you hear thunder. .FLOOD IMPACT... A few storms may produce between 1 and 3 inches of rainfall in a 60 to 90 minute period, mainly across Lake County, adjacent areas of western Volusia, Seminole and Orange Counties, and across the Kissimmee River Basin south to around Lake Okeechobee. Localized flooding of roads, urban, poorly drained and low lying areas may occur. Never drive across water covered roads. Turn around, don't drown. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at all central Florida Atlantic beaches today. Check with the beach patrol for additional information about ocean hazards. Remember to swim only within sight of a lifeguard, and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... A few storms may produce wind gusts up to around 35 knots today, mainly on inland lakes west of Interstate 95 from late afternoon through early evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Scattered to numerous showers and storms are forecast again on Sunday, mainly across the interior. Storm coverage is forecast to decrease next week. The threat for gusty winds, small hail, frequent lightning and torrential downpours in the strongest storms will continue. As storm coverage decreases next week, temperatures will increase with highs reaching the low to mid 90s near the coast and mid to upper 90s across the interior. The combination of increasing heat and humidity will push afternoon heat indices to around 100 degrees in several locations Sunday and Monday, and to between 100 and 106 degrees from Tuesday into late week. Persons engaged in outdoor activities will want to remain well hydrated, and take indoor rest breaks in an air conditioned location as needed. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Heil
In the hours before
Special weather statement, Jun 10, 5:19 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
519 PM EDT Sat Jun 10 2023
FLZ058-254-102145-
Okeechobee FL-Inland Indian River FL-
519 PM EDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of northeastern
Okeechobee and southwestern Indian River Counties through 545 PM
EDT...
At 518 PM EDT, Doppler radar was tracking a strong thunderstorm near
Blue Cypress Lake, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blue Cypress Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2758 8084 2772 8087 2779 8068 2758 8062
TIME...MOT...LOC 2118Z 258DEG 9KT 2766 8079
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KellySpecial weather statement, Jun 10, 5:44 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
544 PM EDT Sat Jun 10 2023
FLZ058-254-102215-
Okeechobee FL-Inland Indian River FL-
544 PM EDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of northeastern
Okeechobee and southwestern Indian River Counties through 615 PM
EDT...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Drum, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Drum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2739 8093 2764 8083 2763 8068 2748 8068
2736 8077
TIME...MOT...LOC 2143Z 258DEG 9KT 2760 8076
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KellySpecial weather statement, Jun 10, 6:25 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
625 PM EDT Sat Jun 10 2023
FLZ045-102300-
Orange FL-
625 PM EDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of western and
central Orange County through 700 PM EDT...
At 624 PM EDT, Doppler radar was tracking a strong thunderstorm near
College Park, moving east at 15 mph. Additional storms will develop
across this area as a result of boundary collisions.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Ocoee, Winter Park, Maitland and Wedgefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2864 8139 2862 8133 2861 8132 2861 8129
2856 8112 2836 8112 2843 8151 2864 8151
TIME...MOT...LOC 2224Z 266DEG 11KT 2854 8141
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KellySpecial weather statement, Jun 10, 6:43 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
643 PM EDT Sat Jun 10 2023
FLZ041-102315-
Inland Volusia FL-
643 PM EDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of west central Volusia
County through 715 PM EDT...
At 642 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeLeon Springs, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
DeLand, DeLeon Springs, Glenwood, Lake Woodruff and West DeLand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2921 8131 2901 8131 2904 8141 2904 8143
2906 8145 2906 8146 2910 8146 2909 8148
2913 8149
TIME...MOT...LOC 2242Z 266DEG 11KT 2909 8144
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KellySpecial weather statement, Jun 10, 6:57 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
657 PM EDT Sat Jun 10 2023
FLZ045-053-102330-
Osceola FL-Orange FL-
657 PM EDT Sat Jun 10 2023
...A strong thunderstorm will impact portions of south central Orange
and northwestern Osceola Counties through 730 PM EDT...
At 655 PM EDT, Doppler radar was tracking a strong thunderstorm over
Buena Ventura Lakes, moving east at 15 mph. Additional storms should
develop over northwest Osceola county towards West Lake Toho and
Poinciana as a result of a boundary collision.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Buena Ventura Lakes and East Lake
Toho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2851 8135 2848 8114 2808 8139 2809 8145
2814 8145 2814 8152 2818 8153 2820 8152
2823 8154
TIME...MOT...LOC 2255Z 266DEG 11KT 2837 8134
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KellyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:28 PM EDT | Special Weather Statement | MLB | Osceola | 32 min |
| Jun 9, 8:49 PM EDT | Special Weather Statement | MLB | Saint Lucie | 26 min |
| Jun 9, 8:59 PM EDT | Special Weather Statement | MLB | Osceola | 31 min |
| Jun 9, 9:29 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| Jun 9, 9:33 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Osceola | 15 min |
| Jun 10, 5:19 PM EDT | Special Weather Statement | MLB | Indian River | 26 min |
| Jun 10, 5:44 PM EDT | Special Weather Statement | MLB | Okeechobee | 31 min |
| Jun 10, 6:25 PM EDT | Special Weather Statement | MLB | Orange | 35 min |
| Jun 10, 6:43 PM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| Jun 10, 6:57 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
| Jun 10, 7:05 PM EDT | Special Weather Statement | MLB | Seminole | 25 min |
| Jun 10, 7:27 PM EDT | Special Weather Statement | MLB | Seminole | 33 min |
| Jun 10, 7:32 PM EDT | Special Weather Statement | MLB | Orange | 28 min |
| Jun 10, 7:35 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 25 min |
| Jun 10, 7:59 PM EDT | Special Weather Statement | MLB | Osceola | 31 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.